MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON CS INS SIZE 6 11MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON CS INS SIZE 6 11MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 5531-P-611
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 12/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.
 
Event or Problem Description
It was reported that there was a large scratch on the insert.This was noticed during preparation for a procedure, prior to insertion.A new insert was used instead.
 
Event or Problem Description
 
Additional Manufacturer Narrative
An event regarding an appearance issue (scratch) involving a triathlon insert was reported.The reported lines were visible however they represent markings typically associated with the manufacturing process.Method & results: device evaluation and results: the reported device with an opened blister, unit carton and ifu was returned for evaluation.The physical parts were visually examined by the hdp cell manufacturing engineer and the cell quality engineer, but no scratch was visible.The device was also visually inspected by hdp visual inspector as per qa3-022 and processed through cmm as per d03751 but was found not to have any markings/ridges other than those typically associated with the manufacturing process.Clinician review: no medical records were received for review with a clinical consultant device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.It was also noted that these parts also passed all visual and cmm inspections at the time of manufacturing.Complaint history review: there have been no other similar events for the reported lot.Conclusion: upon return, the physical parts were visually examined by the hdp cell manufacturing engineer and the cell quality engineer, but no scratch was visible.The device was also visually inspected by hdp visual inspector as per qa3-022 and processed through cmm as per d03751 but was found not to have any markings/ridges other than those typically associated with the manufacturing process.It was also noted that these parts also passed all visual and cmm inspections at the time of manufacturing.Therefore, it can be concluded that the part in question meets all the requirements and has been manufactured to the required specification.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
TRIATHLON CS INS SIZE 6 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9537187
Report Number0002249697-2020-00006
Device Sequence Number16272553
Product Code MBH
UDI-Device Identifier07613327042382
UDI-Public07613327042382
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model Number5531-P-611
Device Catalogue Number5531P611
Device Lot NumberLJD714
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2019
Initial Date Received by Manufacturer 12/04/2019
Supplement Date Received by Manufacturer01/28/2020
Initial Report FDA Received Date01/01/2020
Supplement Report FDA Received Date02/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;